# SDR 7C7A2019102200515

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 45,578 hours, 51,453 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: 85320345
- Condition: None
- Location: Zone 100
- Part time: 45,578 hours, 51,453 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE REMOVAL OF AN EXISTING STC VHF ANTENNA INSTALLATION ON BOTTOM FUSELAGE SKIN PANEL ASSEMBLY, LOCATED BETWEEN X291.40 - X312.35 AND BETWEEN STRINGERS 30P - 31P.  PERMANENT REPAIR FOR THE REMOVED STC VHF ANTENNA IS INSTALLING A EXTERNAL DOUBLER WHICH WILL BE ACCOMPLISHED IAW DEHAVILLAND AIRCRAFT OF CANADA LIMITED RD 8-53-16413 ISSUE 1 DATED 22 OCTOBER 2019.
